MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV TORIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV TORIC
Model Number RAO210T
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that immediately following implantation into the eye the lens was observed to be scratched.The lens was explanted and exchanged during the original surgery session without any harm or injury to the patient."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was not returned to rayner.The rayner hydrophilic acrylic iol use risk analysis identifies the following as possible causes of "physical damage to lens"; sharp edge instruments used during surgical procedure, surgical procedure: incorrect use of lens injection system, surgeon misidentifying posterior capsule creasing, lens surface ablated by nd: yag operator error and cracked optic surface post injection due to dehydration of lens.Additionally, the rayone preloaded iol injection system use risk analysis identifies forcing a blocked injector, inadequate lubrication, misuse of device and optic edge trapped/damaged on closure of cartridge as possible causes of lens optic damage.Our review of production records for the rayone emv toric rao210t batch 026291874 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv toric rao210t batch 026291874.Without the ability to examine the device and without clear event details being provided it is not possible to determine the cause of the event.
 
Event or Problem Description
On (b)(6) 2026, rayner received notification from a uk healthcare facility of an event that occurred during use of a rayone emv toric rao210t.The event description provided states that immediately following implantation into the eye the lens was scratched necessitating lens explantation and exchange.

Brand Name
RAYONE EMV TORIC
Common Device Name
RAYONE EMV TORIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key25253543
Report Number3012304651-2026-00151
Device Sequence Number10512011
Product Code HQL
UDI-Device Identifier05029867022364
UDI-Public05029867022364
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRAO210T
Device Catalogue NumberRAO210T
Device Lot Number026291874
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown